# SDR F3LA2011080300662

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 22,148 hours, 10,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY LIGHTS INOP". "FOUND BOTH EXTERNAL OVERWING EMERGENCY LIGHTS ON THE RT SIDE WERE NOT CONNECTED TO ACFT WIRING.  RECONNECTED CONNECTORS TO LIGHT ASSY.  SYS OPS CHECKS NORMAL REF AMM 33-S1-1 S PB401.  NOTE: THERE WERE NO DEFECTIVE PARTS.  NO DEFECTIVE SYS. SYS WAS NOT CONNECTED.  DIFFICULTY WAS MOST LIKELY INDUCED BY TECH.
